Über ein singuläres mehrdimensionales Variationsproblem.

H. Beckert

Mathematische Annalen (1958)

  • Volume: 135, page 203-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beckert, H.. "Über ein singuläres mehrdimensionales Variationsproblem.." Mathematische Annalen 135 (1958): 203-218. <http://eudml.org/doc/160612>.

author = {Beckert, H.},
journal = {Mathematische Annalen},
keywords = {variational calculus},
pages = {203-218},
title = {Über ein singuläres mehrdimensionales Variationsproblem.},
url = {http://eudml.org/doc/160612},
volume = {135},
year = {1958},

AU - Beckert, H.
TI - Über ein singuläres mehrdimensionales Variationsproblem.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 203
EP - 218
KW - variational calculus
UR - http://eudml.org/doc/160612
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.